MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404234
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/21/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had three penile implants and that the last one only lasted two years.He claims he was told the device would last ten years and wanted to know what the life span of the device was.He was informed that each device had a different life span for different patients and that it was a mechanical device so there is not a firm time frame on failure rates.We did go over the warranty policy.He asked what boston scientific is going to give him for his pain and suffering.I let him know that the warranty only covered the cost of the device at the time it was placed if the conditions of the warranty were met.Again, he asked for compensation for his pain and suffering.I let him know that i did not have any authority over financial decisions.He asked to speak to the legal department.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8587419
Report Number2183959-2019-62873
Device Sequence Number19229163
Product Code FHW
UDI-Device Identifier00878953003474
UDI-Public00878953003474
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/27/2018
Device Model Number72404234
Device Catalogue Number72404234
Device Lot Number0144746001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2019
Initial Report FDA Received Date05/07/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age66 YR